MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAB
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer called and reported that they experienced low blood glucose, with blood glucose of 40 mg/dl at the time of the incident.The customer was at 68 mg/dl at the time of the call.The customer used carbs to treat.The customer was wearing the insulin pump during the incident.Based on customer report proceeding in troubleshooting per customer alleging possible pump over delivery.The drive support cap appears normal.The customer believes the pump is over delivering.Troubleshooting was completed but did not resolve the issue.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
The device was received with all operating currents within specification and passed functional testing including the rewind test, unexpected restart error test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.No possible over delivery anomaly noted.The insulin pump was received with minor scratched lcd window, cracked belt clip slot, cracked battery tube threads, stained end cap sticker, stained address, serial number label and cracked reservoir tube lip.

Brand Name
530G INSULIN PUMP MMT-551PNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7424295
Report Number3004209178-2018-64170
Device Sequence Number1544212
Product Code OZO
UDI-Device Identifier00643169507265
UDI-Public(01)00643169507265
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAB
Device Catalogue NumberMMT-551PNAB
Device Lot NumberA3551PNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2018
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient Weight170